# SDR 97ZZZX1939

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600MA
- Make and model: Bell UH-1B
- Aircraft serial: 6413970
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 2040401431
- Condition: Spalled
- Location: Transmission
- Component: 204040016005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPALLING ON BALLS AND OUTER RACE OF BEARING.  THIS BEARING IS USED IN SEVERAL DIFFERENT APPLICATIONS IN THE DRIVE TRAIN OF BELL HELICOPTERS.
